MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device detached near the hub.A 12 flexima apdl drainage catheter was used in a chest tube in the right pleural space for effusion.However, it was noted that the device came apart near the hub.The device was then removed and a new device was implanted into the patient.No complications were reported and the patient was stable.The patient will likely to return within the next 1-2 weeks time for subsequent tube removals.
 
Additional Manufacturer Narrative
Age at time of event- 64 years old.Device evaluated by mfr.: the device was returned for analysis.The catheter returned has the hub detached of the device and the heat shrink was received properly attached to the catheter.The flare of the device was found formed.Additionally, the catheter returned with the working length cut/detached at 8.5 cm from the proximal section (heat shrink).
 
Event or Problem Description

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8722093
Report Number2134265-2019-07253
Device Sequence Number19253603
Product Code FFA
UDI-Device Identifier08714729323143
UDI-Public08714729323143
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0023543511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR